# SDR DALA1027230195

- Difficulty date: October 4, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,401 hours, 8,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - LT STA 955 REAR SPAR B/H STR 22L FUS SKIN CORROSION REWORKED AS PER ER/A-485464-14AD REV O.  (DL76L102806)
